# SDR CVGA20113601

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N45MR
- Make and model: Lear 45LEAR
- Aircraft serial: 345
- Aircraft time: 2,005 hours, 1,604 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER FLAP FAIL ON EICAS IN FLIGHT.
